# SDR CALA2023051201461

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N38458
- Make and model: Boeing 737-900ER
- Aircraft serial: 37199
- Aircraft time: 34,700 hours, 12,463 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 00060430815
- Condition: Damaged
- Location: Fwd Pit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS 2ND DAMAGE IN FWD CARGO PANEL. PIC. 2ND PANEL RH SIDE AFT OF DOOR. FOUND PREVIOUS REPAIR LOCATED UNDERNEATH PANEL. MEASURES 48 SDR FLAGGED. INCHES IN LENGTH. AFT END OF SECOND PANEL, RH SIDE REPLACED FWD PIT RH PANEL REF AMM 25-52-06/401. PARTS USED: 00-0604-3-0815,QTY :1  00-0596-3-9553,QTY :1
